# SDR 2004FA0000704

- Difficulty date: September 8, 2004
- Submitted: September 8, 2004
- Operation: General aviation
- Aircraft: N74TF
- Make and model: Beech B300
- Aircraft serial: FL370
- Aircraft time: 56 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Part time: 56 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INITIAL PHASE 1 AND 2 INSPECTION BEING COMPLETED ON AC, ROUTINE INSPECTION OF HYDRAULIC SYS COMPONENTS REVEALED THAT THE HYDRAULIC SYS FILTER HAD RETAINED A LARGE AMOUNT OF RED PLASTIC MATERIAL AND THE (GEAR DOWN) PORT SCREEN WAS FOUND TO BE ALMOST COMPLETELY BLOCKED WITH LARGE PORTIONS OF SAME MATERIAL.  PORT SCREEN WAS ITSELF DETACH FROM HOUSING ASSY. PLASTIC MATERIAL APPEARED TO BE CONSISTENT WITH MATERIAL THAT LINE CAPS AND PLUGS ARE MADE OF. REVIEW OF MAINTENANCE LOG REVEALED THAT NO MAINTENANCE HAD BEEN ACCOMPLISHED ON THE HYDRAULIC SYSTEM SINCE THE AIRCRAFT WAS NEW. THE FOD WAS LIKELY INTRODUCED INTO THE SYSTEM DURING PRODUCTION ASSEMBLY OF THE HYDRAULIC LINES FOR THE LANDING GEAR SYSTEM.
